# SDR GLBA2012052201

- Difficulty date: May 20, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N100UX
- Make and model: Beech 1900D
- Aircraft serial: UE100
- Aircraft time: 39,496 hours, 46,545 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Diaphragm
- Condition: Damaged
- Location: Outflow Valve
- Part time: 22,023 hours, 25,984 cycles
- Component: Outflow Valve
- Component part number: 1036464
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THAT DURING CLIMB OUT AND PASSING THROUGH 21,500" CABIN HIGH ANNC ILLUMINATED, DECLARED EMERGENCY, MASKS DEPLOYED, RETURNED TO DEPARTURE.  MX R & R LT OUTFLOW VALUE DUE TO DAMAGE TO THE DIAPHRAM IAW BMM 21-30-01, OPS CHECKED GOOD IAW BMM 21-30-00.
